Calculating the Distribution of a Linear Combination of Uniform Order Statistics
Morganna Carmem Diniz, Edmundo de Souza e Silva, H. Richard Gail
INFORMS Journal on Computing · 2002 · Volume 14 · Issue 2
DOI: 10.1287/ijoc.14.2.124.121
Abstract
The calculation of the distribution of a linear combination of order statistics from random variables that are uniformly distributed is considered. A simple recursion to compute this distribution is presented that, unlike previous methods, is numerically stable and efficient. As such, this should be the algorithm of choice when the linear combination distribution needs to be obtained.
Keywords
Reliability: Availability, probability: Stochastic Model Applications, probability: Markov Processes, probability: Distributions, statistics, order Statistics, performability
Enable JavaScript for citation tools and additional paper interactions.